# SDR 03FDEA02220

- Difficulty date: December 20, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 46,248 hours, 16,736 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: ARC0153
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5740-73859 REV A WINGS - RT OUTBOARD HINGE BRACKET - SIDE LOAD FITTING HOLE REPAIR (P/N ARC0153).  COMPLIED WITH EA 8-5740-73859.
